Dr Omar El Dakkak

Meet our Research Faculty

Dr Omar El Dakkak Dr Omar El Dakkak
Associate Professor
Sciences and Engineering
Sorbonne University Abu Dhabi
Research Gate

Research Interests

  • Probability on Discrete Structures. Graph colouring
  • Hoeffding decompositions
  • Exchangeability
  • Vapnik-Chervonenkis Combinatorics and Empirical Processes Theory
  • Nonparametric Bootstrap

PhD in
  • Mathematics
Research Collaborations

  • With Giovanni Peccati and Ivan Nourdin (University of Luxembourg): Central Limit Theorems for the number of monochromatic structures in a sequence of randomly coloured sequence of simple graphs
  • With Giovanni Peccati (University of Luxembourg) and Igor Prünster (Bocconi University, Milan): Hoeffding decompositions for sequences of exchangeable random variables directed by families of additive random probability measures
  • With Federico Camia and Alberto Gandolfi (NYU – Abu Dhabi): On conformal maps on discrete lattices
  • With Salim Bouzebda (Université de Technologie de Compiegne). Nonparametric Boostrap for sequential empirical measure processes and applications.

Publications Books

  • C.Döbler, O. El-Dakkak G. Peccati (2018). Hoeffding Decompositions. Theory and Applications. Manuscript

Journal Articles

  • O. El-Dakkak, S. Feng, M. Wahbah, T. El Fouly, B. Zahawi (2018). Combinatorial methods for bandwidth selection in wind speed kernel density estimation. Submitted
  • O. El-Dakkak, I. Nourdin, G. Peccati (2018). Central Limit Theorems for the number of monochromatic structures in a sequence of random graphs. Submitted
  • S. Bouzebda and O. El-Dakkak (2017). Strong approximation for general bootstrap of empirical processes with applications to selected topics in nonparametric statistics. In revision for Mathematical Methods in Statistics
  • O. El-Dakkak, G. Peccati and I. Prünster (2014). Exchangeable Hoeffding decompositions over finite sets: a combinatorial characterisation and counterexamples. Journal of Multivariate Analysis. Vol. 131, 51-64
  • O. El-Dakkak (2012). Limit behaviour of sequential empirical measure processes. Stochastic Analysis and Applications. Vol. 30, n. 4, 725-752
  • O. El-Dakkak and G. Peccati (2008). Hoeffding decompositions and urn sequences. Annals of Probability. Vol. 36, n. 6, 2280-2310


  • Université Paris Nanterre
  • Sorbonne University Abu Dhabi